Posted by sunny on July 26, 1999 at 19:29:38:
I am experiencing weird symptoms to a medication I am taking. I have gone to the local health food store and was told to ask elsewhere. I have called my doctor and was told he didn't know what was going on but would call me back.
My fingernails are denting horizontaly in the middle of each nail, one after another. It looks similar to a nail that has been shut in a car door without all the bruising and blood. I have been watching this occurance for a week now. Starting with my right thumb and then my left. At this point all fingers except my pinky have visual dents across them. I was told that the medication may deplete my body of essential vitamins and minerals, but I don't know what is being depleted or what supplements to take. To be honest, I'm watching my hair closely. At this point, my hair and nails are shiny and seem to be in good health except for the dents. Help. Does anyone know what vitamins or minerals I may need to take??? or what may cause dents to form in the middle of a nail.
In case you are wondering, to my knowledge, all eight fingers have not experienced any trauma lately and I personaly have not experienced anything physicaly or spiritualy that would contrast with everyday life.......
Post a Followup